# SDR RAAA00E8010

- Difficulty date: March 29, 2000
- Submitted: March 30, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 76,614 hours, 36,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621014
- Condition: Discharged
- Location: Pax Cabin
- Component: Exit Identifier, Intvlv
- Component part number: 872100212
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT DOOR EXIT ID LIGHT WILL NOT TEST.  REPLACED BATTERY PER RAA ECO 86-26.
